After going to IU med center and a number of specialist including neurologist and hematologist we remain unable to find a source for these symptoms. Rapid onset of left side facial drooping, left arm drop weakness on left leg, confusion and falls. These resolve in in min. to hours lasting as long as 48 hours. He is now having residual weakness and needs a cane to walk. We take him in each time and they think he is having a TIA but then they can't find the source. He was on 5000 units of heaprin 3 times a day 2 coumadin a plavix and a baby aspirin. He was on this for 2 years as this has happened over 40 times in the past 24 months. I am worried as these seem to be increasing in strength, frequency and residual effects. The doctors decided to take him off of all his blood thinner since he shows no sign of clots and no improvement. They suggested going to the Mayo clinic. He has history of Prostrate cancer in 05 and started having this problem after 47 radiation treatments. He had no PSA level so we did not catch it before it got out of the prostrate. So in addition to radiation he had 2 years of hormone replacement. He does have a positive bone scan but it is showing uptake in the sternum and some ribs. I am not convinced that it is mets because that in not the normal pathway for prostrate cancer. The ribs could be from falls and broken that could show up. Not sure if that may have something to do with the TIA's. Before that he was completely healthy. We would appreciate any assistance anyone could give.:confused:Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?